Share Facebook


10-20-2015, 05:04 AM   #1
Needhelp
 
Join Date: Oct 2015
Which way to go

Hi folks
could do with a bit of input.
I have been on pred for 18 months
With three attempted tapers,twice medical problems made me have to up and taper again. On the third attempt once I got from ten mg to five muscles and bones ached and pained so badly I couldn't work.
Endocrinologist tested me once down to o and in a state and said my natural levels where low.upped me to twenty to really slow taper.here I am down to 1mg today and having survived the pain by tramadol and determination up till about a fortnight ago when knees swelled every joint like the worse arthritis and unable to walk to toilet without crying in pain.I can't carry on like this.Does the endocrinologist have to do further tests to diagnose adrenal insufficiency or was the low one last time enough.if it's not adrenal insufficiency then how do I get through the withdrawal and out the other side with my body in one piece and my job.
Sorry for the length of post.
Many thanks in anticipation.
10-23-2015, 08:36 AM   #2
Needhelp
 
Join Date: Oct 2015
The endocrinologist has been in touch and looks like it's permanent maintenance dose
Of steroids because of adrenal insufficiency I've been upped to 20mg and within hours feel no pain or restrictions.
So in the scheme of things I have ended up with osteoporosis a load of weight gain and a permanent adrenal insufficiency.
But looking back at the agony and the fatigue,mouth ulcers, blockages, inability to be away from the toilet and all the pain and suffering.
if management of the adrenals and osteoporosis goes well it counts as a win.
10-23-2015, 09:52 PM   #3
Caitlin84
Senior Member
 
Caitlin84's Avatar
 
Join Date: Jun 2015
Location: Milwaukie, Oregon

My Support Groups:
Great attitude!
Reply

Thread Tools


All times are GMT -5. The time now is 04:22 AM.
Copyright 2006-2017 Crohnsforum.com